Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Complex geometry and operator theory


Authors: M. J. Cowen and R. G. Douglas
Journal: Bull. Amer. Math. Soc. 83 (1977), 131-133
MSC (1970): Primary 47A10, 47B20, 53B35
DOI: https://doi.org/10.1090/S0002-9904-1977-14215-8
MathSciNet review: 0500206
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. Calabi, Isometric imbedding of complex manifolds, Ann. of Math. (2) 58 (1953), 1-23. MR 15, 160. MR 57000
  • 2. M. J. Cowen and R. G. Douglas, Operator theory and complex geometry, Proc. Sympos. Pure Math., vol. 30, part 2, Amer. Math. Soc. Providence, R. I. (to appear). MR 451012
  • 3. M. J. Cowen and R. G. Douglas, Operator theory and complex geometry, Advances in Math, (to appear). MR 451012
  • 4. P. A. Griffiths, On Cartan's method of Lie groups and moving frames as applied to uniqueness and existence questions in differential geometry, Duke Math. J. 41 (1974), 775-814. MR 410607
  • 5. M. Kuranishi, On E. Cartan's prolongation theorem of exterior differential systems, Amer. J. Math. 79 (1957), 1-47.MR 18, 474. MR 81957

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 47A10, 47B20, 53B35

Retrieve articles in all journals with MSC (1970): 47A10, 47B20, 53B35


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1977-14215-8

American Mathematical Society